Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Exact Solution of Time-Fractional Partial Differential Equations Using Sumudu Transform
KTH, School of Technology and Health (STH), Health Systems Engineering, Systems Safety and Management.ORCID iD: 0000-0001-7320-2306
Islamic Azad University,Khomeini Shahr, Isfahan, Iran.
KTH, School of Technology and Health (STH), Health Systems Engineering, Systems Safety and Management.ORCID iD: 0000-0002-1831-9285
2014 (English)In: WSEAS Transactions on Mathematics, ISSN 1109-2769, E-ISSN 2224-2880, ISSN E-ISSN 2224-2880, Vol. 13, 142-151 p.Article in journal (Refereed) Published
Abstract [en]

Abstract: In this study, we propose a new algorithm to find exact solution of nonlinear time- fractional partialdifferential equations. The new algorithm basically illustrates how two powerful algorithms, the homotopy pertur-bation method and the Sumudu transform method can be combined and used to get exact solutions of fractionalpartial differential equations. We also present four different examples to illustrate the preciseness and effectivenessof this algorithm.

Place, publisher, year, edition, pages
World Scientific and Engineering Academy and Society, 2014. Vol. 13, 142-151 p.
Keyword [en]
Mitting-Leffler functions; biological population model; Caputo derivative; Sumudu transform;
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-143409Scopus ID: 2-s2.0-84897010737OAI: oai:DiVA.org:kth-143409DiVA: diva2:706535
Available from: 2014-03-20 Created: 2014-03-20 Last updated: 2017-12-05

Open Access in DiVA

fulltext(436 kB)314 downloads
File information
File name FULLTEXT01.pdfFile size 436 kBChecksum SHA-512
14f1e52973e58587bd3bce902c52015e26d7bf23936f084150a70b825edf221e5f1b4079f6266dfbcc9c292141d8d862ffb04f8c7cc91a62d18a7ca87901a88d
Type fulltextMimetype application/pdf

Scopus

Search in DiVA

By author/editor
Karbalaie, AbdolamirHamid Muhammed, Hamed
By organisation
Systems Safety and Management
In the same journal
WSEAS Transactions on Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 314 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

urn-nbn

Altmetric score

urn-nbn
Total: 195 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf